ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Sharp asymptotics for positive series

Luh, W. and Trautner, R. (2003) Sharp asymptotics for positive series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 47-52. ISSN 00002-3043

[img]
Preview
PDF
Download (1773Kb) | Preview
    Item Type: Article
    Additional Information: Точная асимптотика для положительных рядов / В. Лу, Р. Траутнер.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Sep 2012 11:20
    Last Modified: 10 Sep 2012 11:20
    URI: http://mathematics.asj-oa.am/id/eprint/305

    Actions (login required)

    View Item